Top answers from doctors based on your search:
Disclaimer

causes of water retention in face

A 49-year-old member asked:
Dr. Payam Mehranpour
23 years experience Cardiology
Yes: Fluid retention can cause swelling in any part of the body. Typically however swelling follows gravity with more swelling seen in the lower extremitie ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 22-year-old female asked:
Dr. Donald Shenenberger
25 years experience Dermatology
Not likely: This does not sound like a side effect to accutane. Particularly if you have been off it for a year. I would start with your primary care doctor to ev ... Read More
A 46-year-old member asked:
Dr. Raphael Peralta
Specializes in Family Medicine
See ur doc: See ur doctor.
A 25-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Water: retention will VARY (actually from DAY TO DAY) FAT remains the same from WEEK to WEEK Hope this helps! Dr Z
1
1 thank
A 46-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Many possibilities: Steroid excess. Nephrotic syndrome. Cirrhosis. Obesity. Malnutrition. Psychosomatic disorder.
A 36-year-old member asked:
Dr. Gerald Neuberg
38 years experience Cardiology
Need checkup: Is is just monthly? Joint swelling usually is different than body swelling which tends to affect the lower body not the face. Why not see your doc for ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Birth control: I am not sure that one can determine accurately that facial edema is due to high estrogen levels. In your medical history you indicate PCOS. PCOS can ... Read More
A 53-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
Many causes: Cirrhosis (of the liver), chronic kidney disease, congestive heart failure, hormonal influences, allergy, malabsorbtion, side effects of medications - ... Read More
1
1 comment
1
1 thank
A 56-year-old female asked:
Dr. Tracy Lovell
21 years experience Rheumatology
See below: Your kidneys may be weak. You should see your doctor for an evaluation.
1
1 comment
A 35-year-old female asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
FIND THE CAUSE: Giving you a diuretic is easy. The right thing to do is to find out what's triggering your fluid retention. Please see a doctor.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month